MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRO QA+ #3/0 ETH V-4; SCREW, FIXATION, BONE

DEPUY MITEK LLC US MICRO QA+ #3/0 ETH V-4; SCREW, FIXATION, BONE
Catalog Number 212865
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: udi:(b)(4).E3: reporter is a j&j employee.Investigation summary:the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number (116l696), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in japan that during an unknown procedure on (b)(6) 2023, it was observed that the tip on the micro quickanchor plus preloaded with 3/0 ethibond suture and v-4 needles became deformed upon insertion into the burr hole then came off.It was unknown if and how the procedure was completed successfully within 30 minutes delay.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
MICRO QA+ #3/0 ETH V-4
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key17906943
Report Number1221934-2023-03666
Device Sequence Number20807622
Product Code HWC
UDI-Device Identifier10886705002528
UDI-Public10886705002528
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K024115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212865
Device Lot Number116L696
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Initial Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown